So, back in late October 2014, I tapered off of 150 mg of Cymbalta. Worst mistake I ever made. A couple months later, I started having anxiety and panic attacks which I never had before. Instead of going back on Cymbalta, the doctor prescribed me Zoloft and Clonzepam. I had bad side effects so I quit the clonzepam. However, the Zoloft was the issue. A month after using the Zoloft, I was admitted into a ward. I experienced terrible memory loss, head pains, and then both auditory and visual hallucinations. After about a week, the symptoms lessened. It's now been 3 weeks since I quit Zoloft. I'm still experiencing some burning sensations in my head and nearly unbearable depression. Are these symptoms going to go away? To counter the depression, the doctor prescribed me 30 mg of Cymbalta, my original medication. I'm not really sure if it's helping yet. Any feedback would be really appreciated, as I'm going through hell currently.
I am always telling people don't think you're better because you feel better, and stop your med. Thank you so much for explaining it so well what happens when you do. You probably need it increased before you're going to feel much and its going to take at least a month to reach peak effect.
It takes Cymbalta up to a month to kick in. However, if you feel that you are experiencing increased depression, you need to tell your prescriber immediately; it may not be the right medication for you. That being said, he/she needs to taper you off of Cymbalta SLOWLY or you could be in the sam eboat you were in before. Antidepressants are not magical cures; they don't all work the same way for everyone as you have learned the hard way. It may be that you need some other medication entirely different. Whatever happens, do not lose hope. You and your doctor will eventually hit on the right med or combination of meds to get you back on track. Be well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2015 • 4 answers
Cymbalta - I've been taking Duloxetine for 20 days. At first I had a few side affects. Nothing major
Posted 17 Aug 2015 • 2 answers
Posted 2 Jan 2016 • 2 answers
Posted 25 Jul 2016 • 1 answer
Posted 15 Feb 2017 • 1 answer